Alert archive / Mississippi / River Flood Warnings in 2009

River Flood Warning 11, NWS Mobile, AL

March 16, 2009George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Mar 16, 2009, 9:49 AM CDT for George County, Greene County, Wayne County, Mississippi. It took effect at Mar 17, 2009, 10:36 PM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2009, 9:49 AM CDT (14:49 UTC)
In effect from
Mar 17, 2009, 10:36 PM CDT
Expired
Mar 19, 2009, 4:15 PM CDT
In force
42 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 20.48 ft at Mar 18, 2009, 5:00 PM CDT.

actionminormoderate1015202503/1603/1703/1803/1903/20
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMOB 161449
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
949 AM CDT MON MAR 16 2009



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN MISSISSIPPI... 

  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.

.HEAVY RAINFALL HAS FALLEN ACROSS THE REGION AND ADDITIONAL 
RAIN IS FORECAST OVER NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-171449-
/O.NEW.KMOB.FL.W.0011.090318T0900Z-090321T0430Z/
/LEKM6.1.ER.090318T0900Z.090319T1200Z.090320T2230Z.NO/
949 AM CDT MON MAR 16 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM LATE TUESDAY NIGHT UNTIL FRIDAY EVENING
* AT 9AM MONDAY THE STAGE WAS...15.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE 
  TO NEAR 21 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY FRIDAY AFTERNOON.
* AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS 
  IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER.

$$
5 follow-up statements
000 
WGUS84 KMOB 170154
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
854 PM CDT MON MAR 16 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-180154-
/O.CON.KMOB.FL.W.0011.090318T0900Z-090321T0430Z/
/LEKM6.1.ER.090318T0900Z.090319T1200Z.090320T2230Z.NO/
854 PM CDT MON MAR 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM WEDNESDAY MORNING UNTIL FRIDAY EVENING
* AT 8PM MONDAY THE STAGE WAS 17.0 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE 
  TO NEAR 21.0 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY FRIDAY AFTERNOON.


$$
000 
WGUS84 KMOB 171601
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1101 AM CDT TUE MAR 17 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-181601-
/O.EXT.KMOB.FL.W.0011.090318T0336Z-090320T2024Z/
/LEKM6.1.ER.090318T0336Z.090319T0600Z.090320T1424Z.NO/
1101 AM CDT TUE MAR 17 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM TONIGHT UNTIL FRIDAY AFTERNOON
* AT 10AM TUESDAY THE STAGE WAS 18.8 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 
  21.0 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE FRIDAY MORNING.
* AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
000 
WGUS84 KMOB 181530
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1030 AM CDT WED MAR 18 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-191530-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-090320T2230Z/
/LEKM6.1.ER.090318T0622Z.090319T1200Z.090320T1630Z.NO/
1030 AM CDT WED MAR 18 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FRIDAY AFTERNOON 
* AT 10AM WEDNESDAY THE STAGE WAS 20.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
000 
WGUS84 KMOB 190109
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
809 PM CDT WED MAR 18 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE
  AND WASHINGTON COUNTIES. 
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

ALC023-025-129-200109-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-090323T0045Z/
/CLDA1.1.ER.090317T1424Z.090319T1800Z.090322T1845Z.NO/
809 PM CDT WED MAR 18 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL SUNDAY EVENING 
* AT 7PM WEDNESDAY THE STAGE WAS 31.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 32.1 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON.

$$

ALC023-025-129-200109-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-090322T1800Z/
/LRYA1.1.ER.090318T1300Z.090319T1800Z.090322T1200Z.NO/
809 PM CDT WED MAR 18 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL SUNDAY AFTERNOON 
* AT 4PM WEDNESDAY THE STAGE WAS 24.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 25.3 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
AT 24 FEET, FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.  

$$

MSC039-041-153-200109-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-090320T0730Z/
/LEKM6.1.ER.090318T0622Z.090318T2245Z.090320T0130Z.NO/
809 PM CDT WED MAR 18 2009

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL LATE THURSDAY NIGHT 
* AT 7PM WEDNESDAY THE STAGE WAS 20.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING.
AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
000 
WGUS84 KMOB 191543
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1043 AM CDT THU MAR 19 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

MSC039-041-153-192115-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-090319T2115Z/
/LEKM6.1.ER.090318T0622Z.090318T2245Z.090319T1515Z.NO/
1043 AM CDT THU MAR 19 2009

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL THIS AFTERNOON 
* AT 10AM THURSDAY THE STAGE WAS 20.0 FEET 
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 16, 5:25 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Mar 16, 5:25 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CDT MON MAR 16 2009

.SHORT TERM (TODAY AND TONIGHT)...A STATIONARY FRONT REMAINS PARKED
ACROSS THE CENTRAL GULF COAST. SEVERAL UPPER LEVEL DISTURBANCES
CONTINUE TO RIDE NORTHEAST ALONG THE FRONT...CAUSING WAVES OF SHOWERS
AND ISOLATED THUNDERSTORMS. AN UPPER LEVEL SHORTWAVE NOW MOVING
EASTWARD ACROSS CENTRAL TEXAS WILL MOVE EASTWARD TODAY AND AS IT GETS
CLOSER WILL CAUSE AN INCREASE IN SHOWERS AND THUNDERSTORMS. MOST
AREAS RECEIVED 2 TO 3 INCHES OF RAIN OVER THE WEEKEND WITH ISOLATED
TOTALS NEAR 4 INCHES. AN ADDITIONAL 1 TO 2 INCHES IS EXPECTED TODAY
WITH ISOLATED HIGHER TOTALS IN THUNDERSTORMS. SOME LOCALIZED URBAN
AND SMALL STREAM FLOODING WILL REMAIN POSSIBLE TODAY. THE SHORTWAVE
WILL FINALLY PUSH THE FRONT SOUTH AND EAST OF THE AREA BY LATE AFTERNOON
BRINGING AN END TO THE RAIN FROM WEST TO EAST. CLOUDS AND RAIN WILL
HOLD TEMPS IN THE UPPER 60S TO AROUND 70 TODAY. CLEARING SKIES AND
DRIER AIR TONIGHT WILL ALLOW LOW TEMPS TO DROP INTO THE LOWER 50S.
13/JC

(TUESDAY THROUGH WEDNESDAY)...A LONGWAVE UPPER TROF...WHICH WILL BE
MOVING ACROSS THE SOUTHEASTERN STATES AT 12Z TUESDAY WILL FINALLY
PUSH THE STUBBORN SFC FRONTAL BOUNDARY WELL EAST OF THE AREA BY
TUESDAY MORNING. HIGH PRESSURE WILL BRING A DRY WEATHER PATTERN FOR
BOTH TUESDAY AND WEDNESDAY. HIGH TEMPS WILL BE IN THE LOW TO MID 70S
EACH DAY...NIGHTTIME LOWS IN THE MID 40S TO LOWER 50S. 12/DS

&&

.LONG TERM (THURSDAY THROUGH SUNDAY)...A BASICALLY DRY FCST CONTINUES
THROUGH THE LONG TERM PERIOD AS WELL. A BRIEF PERIOD FOR A SLIGHT
CHANCE OF A RAIN SHOWER LATE THURSDAY INTO THURSDAY EVENING WITH THE
QUICK PASSAGE OF ANOTHER FRONTAL BOUNDARY...BUT MINIMAL ATMOSPHERIC
MOISTURE WILL KEEP RAIN CHANCE VERY LOW WITH THIS FEATURE. TEMPERATURES
WILL ACTUALLY BE SLIGHTLY BELOW NORMAL THURSDAY THROUGH SATURDAY IN
THE WAKE OF THE FRONT. BY SUNDAY THOUGH...RETURN FLOW BEGINS TO
DEVELOP AND TEMPS WILL BE NEAR NORMALS OF LOWS IN MID 40S TO LOWER
50S AND HIGHS IN THE LOWER 70S. 12/DS

&&

.AVIATION (12Z ISSUANCE)...IFR/LIFR CEILINGS AND VISBYS WILL
CONTINUE THROUGH THE MORNING IN WIDESPREAD SHOWERS AND ISOLATED
THUNDERSTORMS. CONDITIONS WILL IMPROVE BY 17/00Z AS THE FRONT SLIDES
EAST. 13/JC

&&

.MARINE...A LIGHT SOUTHERLY FLOW WILL BECOME NORTHERLY THIS
AFTERNOON AS A COLD FRONT MOVES SOUTHWARD ACROSS THE MARINE AREA. A
LIGHT SOUTHERLY FLOW DEVELOPS ON WEDNESDAY IN ADVANCE OF A STRONGER
COLD FRONT THAT IS EXPECTED TO MOVE ACROSS THE MARINE AREA THURSDAY
NIGHT. 13/JC

&&

.FIRE WEATHER...WET PATTERN CONTINUES THROUGH THIS EVENING...BUT
DRIER CONDITIONS EXPECTED BEGINNING ON TUESDAY. TUESDAY THROUGH
THURSDAY WILL SEE AFTERNOON RELATIVE HUMIDITY VALUES REMAINING ABOVE
CRITICAL LEVELS. A FRONT WILL BRING A SURGE OF EVEN DRIER AIR INTO
THE REGION BY THURSDAY NIGHT...AND AFTERNOON RH LEVELS WILL LIKELY
DROP INTO THE UPPER 30S ACROSS INTERIOR PORTIONS OF THE FCST AREA BOTH
FRIDAY AND SATURDAY AFTERNOONS. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  52  76  52 /  90  10  00  00
PENSACOLA   71  54  75  55 /  90  30  00  00
DESTIN      70  60  74  58 /  90  30  00  05
EVERGREEN   68  51  76  47 /  90  20  00  00
WAYNESBORO  68  49  76  45 /  70  10  05  00
CAMDEN      67  50  76  47 /  70  10  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 16, 6:05 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
605 AM CDT MON MAR 16 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-181200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
605 AM CDT MON MAR 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL NOT BE
REQUIRED THROUGH TUESDAY.

In the hours before

Special weather statement, Mar 16, 3:52 AM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
352 AM CDT MON MAR 16 2009

FLZ001>004-160945-
INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL ESCAMBIA-COASTAL SANTA
ROSA-
352 AM CDT MON MAR 16 2009

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA AND SANTA ROSA
COUNTIES...

AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM CHUMUCKLA TO CANTONMENT...MOVING
EAST AT 20 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
ALLENTOWN...MILTON NEAR WHITING FIELD...MILTON...BAGDAD...HAROLD AND
MUNSON THROUGH 445 AM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Mar 16, 4:33 AM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
433 AM CDT MON MAR 16 2009

FLZ003>006-161030-
INLAND OKALOOSA-INLAND SANTA ROSA-COASTAL OKALOOSA-COASTAL SANTA
ROSA-
INCLUDING THE CITIES OF...CRESTVIEW...
433 AM CDT MON MAR 16 2009

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OKALOOSA AND SANTA ROSA
COUNTIES...

AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES WEST OF GOOD HOPE TO 3
MILES NORTHWEST OF PACE...MOVING EAST AT 15 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
PACE...MUNSON...MILTON NEAR WHITING FIELD...MILTON...GOOD HOPE AND
ESCAMBIA FARMS THROUGH 530 AM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Mar 16, 6:30 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
630 AM CDT MON MAR 16 2009

FLZ004>006-161215-
INLAND OKALOOSA-COASTAL OKALOOSA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...CRESTVIEW...
630 AM CDT MON MAR 16 2009

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OKALOOSA AND SANTA ROSA
COUNTIES...

AT 625 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR CRESTVIEW TO 17 MILES WEST OF
MARY ESTHER...MOVING EAST AT 15 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
CRESTVIEW AIRPORT...DEERLAND...MARY ESTHER AND OCEAN CITY THROUGH 715
AM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 9:00 AM CDTAreal Flood AdvisoryMOBWayne6 hr
Mar 16, 9:03 AM CDTAreal Flood AdvisoryMOBWayne6 hr
Mar 16, 2:42 PM CDTDense Fog AdvisoryMOBGeorge, Greene, Perry, Stone, Wayne15 hr

Nearby

River Flood Warnings in Mississippi, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.